Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Numerical Solution of the Flow between Two-Counter-Rotating Infinite Plane Disks by Multiple Shooting

Title data

Pesch, Hans Josef ; Rentrop, Peter:
Numerical Solution of the Flow between Two-Counter-Rotating Infinite Plane Disks by Multiple Shooting.
In: Zeitschrift für angewandte Mathematik und Mechanik. Vol. 58 (1978) Issue 1 . - pp. 23-28.
ISSN 0946-8463
DOI: https://doi.org/10.1002/zamm.19780580105

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 28 Nov 2014 11:30
Last Modified: 04 Mar 2015 07:20
URI: https://eref.uni-bayreuth.de/id/eprint/4188